Translator Disclaimer
June 1998 On a Variety of Algebraic Minimal Surfaces in Euclidean 4-Space
Katsuhiro MORIYA
Tokyo J. Math. 21(1): 121-134 (June 1998). DOI: 10.3836/tjm/1270041990

Abstract

In this paper, we show that the moduli space of the Weierstrass data for algebraic minimal surfaces in Euclidean 4-space with fixed topological type, orders of branched points and ends, and total curvature, has the structure of a real analytic variety. We provide the lower bounds of its dimension. We also show that the moduli space of the Weierstrass data for stable algebraic minimal surfaces in Euclidean 4-space has the structure of a complex analytic variety.

Citation

Download Citation

Katsuhiro MORIYA. "On a Variety of Algebraic Minimal Surfaces in Euclidean 4-Space." Tokyo J. Math. 21 (1) 121 - 134, June 1998. https://doi.org/10.3836/tjm/1270041990

Information

Published: June 1998
First available in Project Euclid: 31 March 2010

zbMATH: 0958.53008
MathSciNet: MR1630151
Digital Object Identifier: 10.3836/tjm/1270041990

Rights: Copyright © 1998 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.21 • No. 1 • June 1998
Back to Top